A mathematical model of the ascending colon of the horse


Yildiz H., Yildiz B., Arslan K., Ozgur C.

ANNALS OF ANATOMY-ANATOMISCHER ANZEIGER, vol.183, no.6, pp.551-554, 2001 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 183 Issue: 6
  • Publication Date: 2001
  • Doi Number: 10.1016/s0940-9602(01)80066-2
  • Journal Name: ANNALS OF ANATOMY-ANATOMISCHER ANZEIGER
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.551-554

Abstract

In this study we present a geometric model of the ascending colon of the horse, especially the left ventral colon and the right ventral colon, the left dorsal colon and the right dorsal colon and the pelvic flexure. We also present a mathematical model of the cross sections of these ascending colon parts with the exceptions of the pelvic flexure. We show that these cross-sections correspond to the closed algebraic curves known as epitrochoid.